Some that I picked up from working in Canada and Large Urban facilities in the US.
LOL,Squared ->Little old Lady Lying on Linoleum – Elderly female found on floor by EMS.
CD-> Celestrial Discharge: Person who has died.
WBC-> Well Baby Check. Parents who bring baby/child in to ED after minor incident “Just to be checked out”
OBECALP-> For drug seekers – Give 20mg of Obecalp IM/IV stat: Placebo backwards (usually 5 mls of a saline flush IV to see if they “need something stronger” since they are allergic to EVERYTHING but Demerol. I have even had patients return to the ED and ASK for OBECALP “because it worked last time”
BOTTLED -> A Canadian classic. EMS has just brought in someone that has been BOTTLED (hit in the head with a bottle, most cases a beer bottle)
Z-PACK-> NOT WHAT YOU THINK. This case is a group/family from a particular State/Province that are on Medi-Care/Welfare and their health card starts with a “Z” and use the ED and EMS for minor health issues “We have a Z-Pac of 4 in Room 5” Translation we have 4 family members in room 5 that need / health care check by a doctor.
CHURCH SYNDROME -> Often goes along with LOLSquared, occurs most often with Little old Catholic Ladies, that get dizzy from standing and kneeing in church
MALL WALKER-> Most often a LOL, that takes her B/P on the drug store machine in the Mall after doing the “Mall Loop” and finds her B/P “Higher than normal” and her friends tell her to go to the ED for a
HC-> Health Check – similar to a WBC but an adult.
Acute dystonia is a sustained muscle contraction that sometimes appears soon after administration of antipsychotic medications.  Any muscle in the body may be affected, including the jaw, tongue, throat, arms, or legs. When the throat muscles are involved, this type of dystonia is called an acute laryngospasm and is a medical emergency because it can impair breathing.  Older antipsychotics such as Haloperidol or Fluphenazine are more likely to cause acute dystonia than newer agents. Giving high doses of antipsychotics by injection also increases the risk of developing acute dystonia. 
Non-genetic, environmental, post-infectious, or psychosocial factors—while not causing Tourette's—can influence its severity.  Autoimmune processes may affect tic onset and exacerbation in some cases. In 1998, a team at the US National Institute of Mental Health proposed a hypothesis based on observation of 50 children that both obsessive–compulsive disorder (OCD) and tic disorders may arise in a subset of children as a result of a poststreptococcal autoimmune process.  Children who meet five diagnostic criteria are classified, according to the hypothesis, as having Pediatric Autoimmune Neuropsychiatric Disorders Associated with Streptococcal infections ( PANDAS ).  This contentious hypothesis is the focus of clinical and laboratory research, but remains unproven.